# SDR AALA202505204868

- Difficulty date: April 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,367 hours, 34,716 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311230720000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND IN OPEN FASTENER HOLE H3 ON FR16 LH, DOOR STOP FITTING 7, CRACK DIRECTION IS 3 O CLOCK, CRACK DEPTH IS 0.157 INCH APPROX. MAINTENANCE REPLACED INTERCOSTAL FITTING LOCATED BTW FR15 TO FR16 LH SIDE AT LEVEL BTW STR10 AND STR11 AND DOOR STOP FITTING 7 IAW A319 SRM 51-72-11-911-001, A319 SRM 51-42-11-801 AND DWG D53114097
